# SDR FDEA202408171145

- Difficulty date: August 17, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63119
- Aircraft time: 6,156 hours, 3,039 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587663
- Condition: Delaminated
- Location: Zone 200
- Part time: 6,156 hours, 3,039 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, SECT.43, B.S 636, NEXT TO MDC DOOR REAR FRAME,(231O) DELAMINATED   FLOOR PANEL. MAIN DECK CARGO, SECT. 43, BS 636, NEXT TO MDC DOOR REAR FRAME FLOOR PANEL 231EFF   WAS REPAIRED IAW B767 SRM 53-00-50-2R PAR 4.B FIG 201 SHEET 2 REV 89 APR 15/2024
